# SDR C2XA97IA112

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800120100
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT OUTBOARD SEAT TRACK WAS FOUND TO BE CORRODED BETWEEN FRAMES 32 AND 36.  MAINTENANCE REMOVED AND REPLACED THE SEAT TRACK AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
